Back to Home PageWelcome Guest! Register | Login | Home | Contact Us | Site Map | Advertise | FAQ | Search
Canadian Desi
    Charcha


        
  Canada Immigration Forum > General > Have Fun! > Viagra's side effects
Last Post | Newest Post
 
< [ 1 ] >

Viagra's side effects




Viagra's side effects

A woman asks her husband if he`d like some breakfast.
"Chicken and eggs, perhaps? A slice of toast? Grapefruit and coffee to follow?"
"Nah," he says. "It`s this Viagra -- it`s really taken the edge off my appetite."
At lunch time she asks, "How about a bowl of homemade soup, homemade muffins, or maybe a cheese sandwich"?
"Nope, it`s this Viagra," he says, "It`s really affected my appetite."
Come dinner time, she asks if he wants anything to eat. She`ll go to the store and buy him some food. Maybe a steak and apple pie? Maybe a pizza or a tasty stir fry that would take only a couple minutes?
"No, it`s this Viagra," he says. "It`s really really taken the edge off my appetite."
"Well," she says, "Could you get off me for a few minutes at least? I`m really starving!"


 
Last edited by: vagg on 02-11-16 16:53:08
vagg

Senior Desi
Member since: Nov 06
Posts: 634
Location:

Post ID: 233106 02-11-16 16:52:59
Report Abuse
< [ 1 ] >
 
Show Printable version
Send this page to a friend
Add to favorites
 



 
Web
CanadianDesi
Please Contribute!
Write an Article
Send Community News
Create Photo and Video Albums
Submit Good Pictures
List Useful Websites
Post Jobs
Submit Events
List for FREE!
Businesses
Classifieds
Social Organizations
Religious Places
Employment Agencies
Email Page
Your Email
Friend\'s Email

Advertise Contact Us Privacy Policy and Terms of Usage FAQ
Canadian Desi
© 2001 Marg eSolutions


Site designed, developed and maintained by Marg eSolutions Inc.
//-->